MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+

SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+
Catalog Number 10379675
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial investigation led to a discussion on how to properly perform maintenance as it appears the customer was not performing maintenance as recommended.After performing correct maintenance, customer reported quality control was passing.Reagent is being requested back for further investigation.The cause of this event is unknown.
 
Event or Problem Description
The customer obtained false negative leukocyte results on two patients compared to retesting on their laboratory instrument.Repeat testing was performed from the same sample.Time between tests was not provided.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Proper maintenance and technique were reviewed with no issues.Possible interferents that may cause false negative leukocytes was review with the customer.The certificate of analysis for lot in use at the time of the event was reviewed and passed all specifications upon manufacturing release.The customer returned reagent to siemens for further evaluation.Investigational testing was performed on returned reagent using three technical operations owned status + instruments.Four strips were tested per instrument, using wbc 42 cell solution (0143-77 exp 1/10/25) to represent a positive leucocyte solution.No discrepant false negative results were obtained; all 12 results were observed positive.Based on the data collected, the customer¿s report was not observed.The cause of this event is unknown.

Brand Name
CLINITEK STATUS+
Common Device Name
CLINITEK STATUS+
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
2 edgewater drive
norwood, MA 02062
MDR Report Key19397283
Report Number3002637618-2024-00057
Device Sequence Number7772572
Product Code JIL
UDI-Device Identifier00630414574639
UDI-Public00630414574639
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K091216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10379675
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown